# SDR SWIA202164060

- Difficulty date: December 10, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670SH-53-042 AND REMOVING THE FS 693 FWD BULKHEAD BEAMS ONE FASTENER EACH WAS FOUND TO BE TRAPPED BEHIND THE LBL 27 AND RBL 27 BEAM/ BULKHEAD AND THE MACHINED CAP ANGLE. ENGINEERING REQUIRED.   (FILED CLOSED)    COMPLIED WITH ATTACHED MHIRJ REO 670-53-41-587 REV -- DATED 2021-12-13, SKYCARD 51-900-1002-SKY(CL600-2C10), AND FORM M-337. NO WEIGHT CHANGE NOTED
